# SDR SWIA202266504

- Difficulty date: August 16, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 42,189 hours, 38,385 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT TRACK GOUGED AT UPPER END OF TRACK FOR LOWER ROLLER      (C-CHECK RO 9/12/2022)    REMOVED AND INSTALLED NEW CARGO DOOR AFT TRACK . REF: CRJ-200 SRM 51-42-06 ,CRJ-200 SRM 51-42-21, REO 601R-53-61-1541 REV-F DATE 2014/11/12 DWG# 601R35207 REV-W. LEAK CHECK GOOD. COMPLIED WITH THE SKYWEST TASK CARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS.
